Citation

BibTex format

@article{Unsal:2010:10.1007/s10596-009-9168-4,
author = {Unsal, E and Matthaei, SK and Blunt, MJ},
doi = {10.1007/s10596-009-9168-4},
journal = {COMPUTATIONAL GEOSCIENCES},
pages = {527--538},
title = {Simulation of multiphase flow in fractured reservoirs using a fracture-only model with transfer functions},
url = {http://dx.doi.org/10.1007/s10596-009-9168-4},
volume = {14},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Unsal,E
AU - Matthaei,SK
AU - Blunt,MJ
DO - 10.1007/s10596-009-9168-4
EP - 538
PY - 2010///
SN - 1420-0597
SP - 527
TI - Simulation of multiphase flow in fractured reservoirs using a fracture-only model with transfer functions
T2 - COMPUTATIONAL GEOSCIENCES
UR - http://dx.doi.org/10.1007/s10596-009-9168-4
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000281165800003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 14
ER -